Even as I'm typing this, I've just had to cancel a day at BlogCamp, run by +Tots100. To say I'm devastated, would be a major understatement!
Unfortunately the side effects of the new injections I'm on are making me a little wary of going anywhere alone, until they fade (which I'm told they will).
The injections are to make my metformin and Gliclazide work better, for my diabetes. Unfortunately, which is totally unlike me, I am getting just about every side effect!
I'm getting the nausea, the tiredness, the *ahem* flatulence! Who wants to be on a 2 hour train journey with that?!
But, genuinely, I am scared. This morning was the final straw for me. I took my injection, I ate some porridge, then I crashed for 2 solid hours........out like a light on the sofa. Luckily my hubby is here this week, but next week I will have to eat my breakfast after the children have gone to school, then eat my dinner when hubby is home.